# SDR SWAA071294

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 66,726 hours, 55,713 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 140148
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AT FL 370 NR 2 ENGINE WILL NOT ATTAIN MAX CLIMB POWER.  FOUND VBV MOTOR SHAFT SHEARED.  REMOVED AND REPLACED VBV DRIVE MOTOR PER MM.
